MAUDE Adverse Event Report: BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; Needle, hypodermic, single lumen

BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; Needle, hypodermic, single lumen
Model Number 320749
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
25 pen needles affected by event.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.H3 other text : device is not available.
 
Event or Problem Description
Consumer reported about 25% percent of the box difficult to attach the non patient end to the pen.Lot # 3136373.Catalog# 320749.Date of event unknown.Sample status discard - dc.

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19124648
Report Number9616656-2024-05261
Device Sequence Number18054270
Product Code FMI
UDI-Device Identifier00382903207497
UDI-Public00382903207497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320749
Device Lot Number3136373
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown